MathSciNet Relay Station
MathSciNet bibliographic data
MR1753820 (2001c:46019) 46B20 (46B07 46B50)
Carl, Bernd; Kyrezi, Ioanna; Pajor, Alain Metric entropy of convex hulls in Banach spaces. J. London Math. Soc. (2) 60 (1999), no. 3, 871–896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement